A characterization of graphs in which some minimum dominating set covers all the edges

Bert L. Hartnell; Douglas F. Rall

Czechoslovak Mathematical Journal (1995)

  • Volume: 45, Issue: 2, page 221-230
  • ISSN: 0011-4642

How to cite

top

Hartnell, Bert L., and Rall, Douglas F.. "A characterization of graphs in which some minimum dominating set covers all the edges." Czechoslovak Mathematical Journal 45.2 (1995): 221-230. <http://eudml.org/doc/31473>.

@article{Hartnell1995,
author = {Hartnell, Bert L., Rall, Douglas F.},
journal = {Czechoslovak Mathematical Journal},
keywords = {neighborhood; dominating set; domination number; vertex cover; vertex cover number; leaf; stem; tree; characterization; independence; polynomial time},
language = {eng},
number = {2},
pages = {221-230},
publisher = {Institute of Mathematics, Academy of Sciences of the Czech Republic},
title = {A characterization of graphs in which some minimum dominating set covers all the edges},
url = {http://eudml.org/doc/31473},
volume = {45},
year = {1995},
}

TY - JOUR
AU - Hartnell, Bert L.
AU - Rall, Douglas F.
TI - A characterization of graphs in which some minimum dominating set covers all the edges
JO - Czechoslovak Mathematical Journal
PY - 1995
PB - Institute of Mathematics, Academy of Sciences of the Czech Republic
VL - 45
IS - 2
SP - 221
EP - 230
LA - eng
KW - neighborhood; dominating set; domination number; vertex cover; vertex cover number; leaf; stem; tree; characterization; independence; polynomial time
UR - http://eudml.org/doc/31473
ER -

References

top
  1. Über extreme Punkt-und Kantenmengen, Ann. Univ. Sci. Budapest, Eötvös Sect. Math. 2 (1959), 133–138. (1959) Zbl0094.36105MR0131370
  2. On domination related concepts in graph theory, Combinatorics and Graph Theory (Calcutta, 1980), Lecture Notes in Math., 885, Springer, Berlin, 1981, pp. 308–320. (1981) MR0655630

NotesEmbed ?

top

You must be logged in to post comments.